# SDR RAIA960805

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Engine: Garrtt TPE33114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 30607081
- Condition: Contaminated
- Location: Rt Engine
- Part time: 198 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7514 - RIGHT ENGINE OIL CONTAMINATION LIGHT CAME ON.  MAINTENANCE PERFORMED SOAP SAMPLE, PERFORMED PENALTY RUNS, AND REPLACED FILTER.  OPS CHECK GOOD.  (M)
